# SDR ASOA20140111008H

- Difficulty date: January 11, 2014
- Submitted: January 14, 2014
- Operation: Air carrier
- Aircraft: N34111
- Make and model: Emb EMB-145XR
- Aircraft serial: 145659
- Aircraft time: 31,619 hours, 17,716 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 47359713
- Part serial: 2762
- Condition: False Activation
- Location: Cargo Bay
- Part time: 2,799 hours, 1,788 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED A CARGO SMOKE MESSAGE ON EICAS.  MAINTENANCE INSPECTED THE ACFT AND R & R THE FORWARD CARGO BAY SMOKE DETECTOR, OPS TESTED WITH NO DEFECTS.
